# SDR DALA2024110510647

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 56,592 hours, 41,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS IN TAIL COMPARTMENT TO BE INOPERATIVE. DETERMINED THAT THE BATTERY PACK B5-116 WAS BAD. BATTERY PACK WAS REPLACED REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #6585244)
